Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 210, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 26, 2015, 1:09 PM CDT for Carroll County, Madison County, Washington County, Arkansas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2015, 1:09 PM CDT (18:09 UTC)
- Expired
- Jun 26, 2015, 2:15 PM CDT
- In force
- 66 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Carroll County, AR, Madison County, AR, Washington County, AR
The radar
The Western Arkansas radar (KSRX), 112 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.2 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -214 J/kg
- Mixed-layer LCL
- 974 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -73 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
444
WUUS54 KTSA 261809
SVRTSA
ARC015-087-143-261915-
/O.NEW.KTSA.SV.W.0210.150626T1809Z-150626T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
109 PM CDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CARROLL COUNTY IN NORTHWESTERN ARKANSAS...
MADISON COUNTY IN NORTHWESTERN ARKANSAS...
EAST CENTRAL WASHINGTON COUNTY IN NORTHWESTERN ARKANSAS...
* UNTIL 215 PM CDT
* AT 109 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHEAST OF MARBLE TO 4 MILES EAST OF
HUNTSVILLE TO 2 MILES SOUTHWEST OF WESLEY...MOVING EAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HUNTSVILLE...ELKINS...RUDD...FORUM...BOSTON...WESLEY...JAPTON...
AURORA...WITHROW SPRINGS STATE PARK...MARBLE...WITTER...OSAGE...
KINGSTON...GEORGETOWN...HARMONY...ALABAM...DELMAR...DRYFORK...
WEATHERS AND RED STAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3612 9330 3612 9348 3608 9348 3608 9345
3597 9345 3595 9349 3593 9349 3592 9351
3588 9351 3588 9352 3577 9352 3601 9411
3624 9358 3622 9330
TIME...MOT...LOC 1809Z 285DEG 17KT 3617 9356 3607 9367 3600 9395
HAIL...1.50IN
WIND...60MPH
$$
694 follow-up statements
096
WWUS54 KTSA 261826
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
126 PM CDT FRI JUN 26 2015
ARC143-261835-
/O.CAN.KTSA.SV.W.0210.000000T0000Z-150626T1915Z/
WASHINGTON AR-
126 PM CDT FRI JUN 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WASHINGTON COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
3595 9349 3593 9349 3592 9351 3584 9353
3577 9352 3595 9395 3605 9394 3622 9330
3612 9330
TIME...MOT...LOC 1825Z 280DEG 19KT 3613 9347 3603 9358 3596 9386
$$
ARC015-087-261915-
/O.CON.KTSA.SV.W.0210.000000T0000Z-150626T1915Z/
CARROLL AR-MADISON AR-
126 PM CDT FRI JUN 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHEASTERN CARROLL AND CENTRAL MADISON COUNTIES...
AT 125 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF OSAGE TO 3 MILES SOUTHWEST OF
KINGSTON TO 3 MILES WEST OF JAPTON...MOVING EAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HUNTSVILLE...BOSTON...WESLEY...JAPTON...AURORA...MARBLE...WITTER...
OSAGE...KINGSTON...GEORGETOWN...HARMONY...DELMAR...DRYFORK...WEATHERS
AND RED STAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
3595 9349 3593 9349 3592 9351 3584 9353
3577 9352 3595 9395 3605 9394 3622 9330
3612 9330
TIME...MOT...LOC 1825Z 280DEG 19KT 3613 9347 3603 9358 3596 9386
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
69517
WWUS54 KTSA 261841
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
141 PM CDT FRI JUN 26 2015
ARC015-261850-
/O.CAN.KTSA.SV.W.0210.000000T0000Z-150626T1915Z/
CARROLL AR-
141 PM CDT FRI JUN 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CARROLL COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3608 9345 3597 9345 3595 9349 3593 9349
3592 9351 3584 9353 3577 9352 3595 9394
3605 9373
TIME...MOT...LOC 1840Z 292DEG 23KT 3608 9336 3598 9347 3591 9375
$$
ARC087-261915-
/O.CON.KTSA.SV.W.0210.000000T0000Z-150626T1915Z/
MADISON AR-
141 PM CDT FRI JUN 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHERN MADISON COUNTY...
AT 140 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF LOST VALLEY STATE PARK TO 3 MILES
NORTHWEST OF UPPER BUFFALO WILDERNESS AREA TO 4 MILES SOUTHWEST OF
WITTER...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
JAPTON...AURORA...BOSTON...WITTER...KINGSTON...GEORGETOWN...WEATHERS
AND RED STAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3608 9345 3597 9345 3595 9349 3593 9349
3592 9351 3584 9353 3577 9352 3595 9394
3605 9373
TIME...MOT...LOC 1840Z 292DEG 23KT 3608 9336 3598 9347 3591 9375
HAIL...1.00IN
WIND...60MPH
$$
69236
WWUS54 KTSA 261904
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
204 PM CDT FRI JUN 26 2015
ARC087-261915-
/O.CON.KTSA.SV.W.0210.000000T0000Z-150626T1915Z/
MADISON AR-
204 PM CDT FRI JUN 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHERN MADISON COUNTY...
AT 204 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES WEST OF UPPER BUFFALO WILDERNESS AREA TO 4
MILES SOUTHEAST OF ELKINS...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
JAPTON...AURORA...BOSTON...WITTER...KINGSTON...WEATHERS AND RED STAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3608 9345 3597 9345 3595 9349 3593 9349
3592 9351 3584 9353 3577 9352 3595 9394
TIME...MOT...LOC 1904Z 286DEG 19KT 3595 9353 3596 9394
HAIL...1.00IN
WIND...60MPH
$$
69053
WWUS54 KTSA 261916
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
216 PM CDT FRI JUN 26 2015
ARC087-261925-
/O.EXP.KTSA.SV.W.0210.000000T0000Z-150626T1915Z/
MADISON AR-
216 PM CDT FRI JUN 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MADISON COUNTY HAS
EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS OF UP TO 40 MPH ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3608 9345 3597 9345 3595 9349 3593 9349
3592 9351 3584 9353 3577 9352 3595 9394
TIME...MOT...LOC 1913Z 285DEG 17KT 3595 9353 3596 9394
$$
69What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 12:46 PM CDT, 23 minutes earlier.
Area forecast discussion, Jun 26, 12:46 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1246 PM CDT FRI JUN 26 2015 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. THUNDER NW ARKANSAS LIKELY TO DEVELOP BACK INTO EASTERN OK NEAR OLD THUNDER OUTFLOW BOUNDARY AND/OR WITH COOL FRONT. TAF SITES IN NW AR KXNA KFYV KROG KFSM MOST LIKELY TO SEE OR BE IN THE VICINITY OF THUNDER 18Z-00Z. KBVO KTUL KRVS IN EASTERN OK LESS LIKELY. THUNDERSTORM RISK DROPPS OFF QUICKLY AFTER 00Z. MVFR CIGS LATE TONIGHT GEBN=NERALLY IN 09Z-13Z PERIOD NW AR. && .PREV DISCUSSION... /ISSUED 1059 AM CDT FRI JUN 26 2015/ DISCUSSION... COOL FRONT..CURRENTLY FROM SOUTHWEST OK TO NORTHEAST OK PROGRESSING EAST. THUNDER OUTFLOW BOUNDARY COUPLE COUNTIES AHEAD OF COOL FRONT. BEST / BIGGEST THUNDER DEVELOPMENT THIS AFTERNOON LIKELY VICINITY OUTFLOW BOUNDARY SOUTHEAST OK WEST CENTRAL AR. GW PREV DISCUSSION... /ISSUED 619 AM CDT FRI JUN 26 2015/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. FOR THE 12Z TAFS... THUNDERSTORMS WILL MOVE ACROSS THE AREA TODAY... AFFECTING ALL TAF SITES. VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGHOUT THE FORECAST PERIOD... WITH THE POSSIBILITY FOR BRIEF MVFR CONDITIONS DURING HEAVIER STORM CELLS. PRECIPITATION WILL CLEAR THE ENTIRE AREA BY THIS EVENING. PREV DISCUSSION... /ISSUED 304 AM CDT FRI JUN 26 2015/ DISCUSSION... COLD FRONT...CURRENTLY LOCATED ACROSS SW KANSAS EXTENDING NE SOUTH OF THE KANSAS CITY AREA...WILL CONTINUE PUSHING SLOWLY SOUTH TODAY. OUTFLOW FROM ONGOING CONVECTION COULD PUSH SOUTH AHEAD OF FRONT AND BECOME THE EFFECTIVE BOUNDARY WITH ADDITIONAL SHOWER/THUNDERSTORM DEVELOPMENT INTO THE AFTERNOON HOURS ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ALTHOUGH SHEAR WILL REMAIN RELATIVELY WEAK...INSTABILITY SHOULD BE SUFFICIENT TO SUPPORT A FEW STRONG TO MARGINALLY SEVERE STORMS WITH DAMAGING WINDS/HEAVY RAINFALL THE PRIMARY THREATS. CONVECTIVE LINE IS EXPECTED TO PUSH SOUTH OF THE AREA LATE TONIGHT WITH THE SEVERE/HEAVY RAINFALL THREAT ENDING. COOLER CONDITIONS EXPECTED THROUGH THE WEEKEND BEHIND FRONT AS WEAK SURFACE RIDGE SETTLES OVER THE REGION. NORTHWEST FLOW ALOFT WILL CONTINUE FOR MUCH OF NEXT WEEK WITH ANOTHER WEAK BOUNDARY/ UPPER LEVEL IMPULSE MOVING INTO THE AREA MONDAY INTO TUESDAY PROVIDING A CHANCE FOR SCATTERED SHOWERS/THUNDERSTORMS. PRECIPITATION CHANCES WILL CONTINUE AS ANOTHER WEAK FRONT PUSHES INTO THE AREA AROUND THE THURSDAY TIME FRAME BEFORE STALLING. TEMPERATURES ARE EXPECTED TO REMAIN NEAR OR SLIGHTLY BELOW NORMAL WITH THE INCREASED CLOUD COVER/POTENTIAL MCS ACTIVITY. && .PRELIMINARY POINT TEMPS/POPS... TUL 88 66 87 64 / 60 10 0 0 FSM 92 68 86 67 / 70 60 0 0 MLC 90 70 84 64 / 70 50 0 0 BVO 87 62 86 62 / 50 10 0 0 FYV 87 64 82 59 / 70 40 0 0 BYV 86 63 82 59 / 70 50 0 0 MKO 90 66 84 64 / 70 30 0 0 MIO 85 64 84 61 / 70 10 0 0 F10 90 68 84 64 / 70 30 0 0 HHW 92 71 87 65 / 30 60 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...21 LONG TERM....07 AVIATION...21
Hazardous weather outlook, Jun 26, 5:00 AM CDT, 8 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 AM CDT FRI JUN 26 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 AM CDT FRI JUN 26 2015
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...LATE MORNING.
FLASH FLOOD.
RISK...ELEVATED.
AREA...MAINLY SOUTHEAST OF INTERSTATE 44.
ONSET...LATE MORNING.
HEAVY RAIN.
RISK...LIMITED.
AREA...MAINLY SOUTHEAST OF INTERSTATE 44.
ONSET...LATE MORNING.
DANGEROUS HEAT.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...THIS AFTERNOON.
DISCUSSION...
A COLD FRONT WILL CONTINUE PUSHING SLOWLY SOUTH ACROSS THE AREA TODAY.
OUTFLOW FROM ONGOING CONVECTION IN SOUTHERN KANSAS COULD PUSH
SOUTH AHEAD OF FRONT AND BECOME THE EFFECTIVE INITIATING BOUNDARY
WITH ADDITIONAL THUNDERSTORM DEVELOPMENT INTO THE AFTERNOON HOURS
ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ALTHOUGH SHEAR WILL REMAIN RELATIVELY WEAK... INSTABILITY SHOULD
BE SUFFICIENT TO SUPPORT A FEW STRONG TO MARGINALLY SEVERE STORMS
WITH DAMAGING WINDS AND HEAVY RAINFALL BEING THE PRIMARY THREATS.
THE CONVECTIVE LINE IS EXPECTED TO PUSH SOUTH OF THE AREA LATE
TONIGHT WITH THE SEVERE/HEAVY RAINFALL THREAT ENDING. SPOTTER AND
EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE
REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...NO HAZARDS.
SUNDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
DRY AND MILD CONDITIONS WILL PREVAIL OVER THE WEEKEND.
INTERMITTENT THUNDERSTORM CHANCES RETURN NEXT WEEK AS NORTHWEST
UPPER FLOW DEVELOPS ACROSS THE CENTRAL AND SOUTHERN PLAINS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jun 26, 10:38 AM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1038 AM CDT FRI JUN 26 2015
ARZ001-002-261615-
BENTON AR-CARROLL AR-
1038 AM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR CARROLL...NORTHEASTERN BENTON AND
NORTHERN MADISON COUNTIES UNTIL 1115 AM CDT...
AT 1037 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS FROM 4 MILES NORTHWEST OF CHAIN-O-LAKES TO 2 MILES
SOUTHWEST OF GARFIELD...MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BERRYVILLE...EUREKA SPRINGS...GREEN FOREST...GARFIELD...BEAVER...
URBANETTE...GRANDVIEW...RULE...CARROLLTON...AVOCA...OAK HILL...
CABANAL...WALNUT HILL...BUSCH...CONNOR...PLEASANT RIDGE...DENVER...
BEAVER LAKE AND COIN.
LAT...LON 3621 9330 3629 9366 3630 9366 3630 9374
3638 9411 3650 9387 3649 9330
TIME...MOT...LOC 1537Z 274DEG 35KT 3657 9378 3643 9400Special weather statement, Jun 26, 11:24 AM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1124 AM CDT FRI JUN 26 2015
ARZ002-261715-
CARROLL AR-
1124 AM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CARROLL COUNTY UNTIL
1215 PM CDT...
AT 1124 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF ROBERSON
HOLLOW TO 2 MILES EAST OF BERRYVILLE...AND MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BERRYVILLE...GREEN FOREST...URBANETTE...BLUE EYE...DENVER AND COIN.
LAT...LON 3632 9330 3635 9365 3650 9348 3650 9330
3645 9329
TIME...MOT...LOC 1624Z 272DEG 40KT 3650 9335 3636 9353Special weather statement, Jun 26, 11:57 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1157 AM CDT FRI JUN 26 2015
ARZ002-011-261745-
MADISON AR-CARROLL AR-
1157 AM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARROLL AND NORTH
CENTRAL MADISON COUNTIES UNTIL 1245 PM CDT...
AT 1157 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES WEST OF RUDD...MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
RUDD...RULE...CARROLLTON...OSAGE...DELMAR...CONNOR...CABANAL...
METALTON AND DRYFORK.
LAT...LON 3612 9333 3619 9366 3623 9367 3630 9366
3633 9330 3612 9330
TIME...MOT...LOC 1657Z 272DEG 23KT 3624 9359Special weather statement, Jun 26, 1:02 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
102 PM CDT FRI JUN 26 2015
ARZ002-010-011-261845-
WASHINGTON AR-MADISON AR-CARROLL AR-
102 PM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARROLL...CENTRAL
MADISON AND EAST CENTRAL WASHINGTON COUNTIES UNTIL 145 PM CDT...
AT 100 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES WEST OF RULE TO 3 MILES SOUTHEAST OF
WITHROW SPRINGS STATE PARK TO NEAR ELKINS...AND MOVING EAST AT 20
MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BERRYVILLE...HUNTSVILLE...GREEN FOREST...ELKINS...RUDD...WESLEY...
AURORA...WITTER...OSAGE...KINGSTON...RULE...JAPTON...MARBLE...
CARROLLTON...WITHROW SPRINGS STATE PARK...BLACK OAK...GEORGETOWN...
HARMONY...CABANAL AND DRYFORK.
LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
3592 9351 3586 9353 3599 9414 3613 9375
3636 9355 3636 9330 3612 9330
TIME...MOT...LOC 1800Z 271DEG 19KT 3627 9353 3613 9367 3602 9398
69The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 10:38 AM CDT | Special Weather Statement | TSA | Carroll | 37 min |
| Jun 26, 11:24 AM CDT | Special Weather Statement | TSA | Carroll | 51 min |
| Jun 26, 11:57 AM CDT | Special Weather Statement | TSA | Carroll | 48 min |
| Jun 26, 1:02 PM CDT | Special Weather Statement | TSA | Carroll, Madison | 43 min |
| Jun 26, 2:18 PM CDT | Special Weather Statement | TSA | Madison | 42 min |
| Jun 26, 3:10 PM CDT | Special Weather Statement | TSA | Washington | 50 min |
| Jun 26, 3:45 PM CDT | Severe Thunderstorm Warning | TSA | Madison, Washington | 60 min |
| Jun 26, 3:51 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 24 min |
| Jun 26, 4:15 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 60 min |
| Jun 26, 4:47 PM CDT | Flash Flood Warning | TSA | Washington | 3 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.